MathSciNet Relay Station
MathSciNet bibliographic data
MR630135 35R30 (35K10)
Bukhgeĭm, A. L.; Klibanov, M. V. Uniqueness in the large of a class of multidimensional inverse problems. (Russian) Dokl. Akad. Nauk SSSR 260 (1981), no. 2, 269–272.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement